MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS SYPHILIS; ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM

ROCHE DIAGNOSTICS ELECSYS SYPHILIS; ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM
Catalog Number 06923348190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys syphilis results for 1 patient sample on a cobas 8000 e 602 module.The elecsys syphilis result was 0.863 coi (negative).The results using other methods were: positive with the tppa method, positive (4.69 unit of measure was not provided) with the wan200 (treponemal, chemical luminescence test) method, positive with the immunogold (treponemal) method, and negative with the trust method.The questionable result was not reported outside the laboratory.The sample was repeated due to the result not matching the patient's clinical diagnosis.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The calibration was acceptable.The customer used non-roche controls.The values were acceptable.The sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The sample was received for investigation.The investigation results were: the elecsys syphilis result was 1.07 cut-off index coi (reactive) and was verified by a duplicate confirmatory test.The investigation and the customer's results were close to the cut-off value.The single antigen analysis was reactive.The inno-lia fujirebio blot test was reactive.The alleged non-reactive elecsys result reported by the customer could not be reproduced.The sample is considered to be true positive for anti-treponemal antibodies.The cause of the event could not be determined.The assay performs within specification.

Brand Name
ELECSYS SYPHILIS
Common Device Name
ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20316093
Report Number1823260-2024-02797
Device Sequence Number8146992
Product Code LIP
UDI-Device Identifier04015630934881
UDI-Public04015630934881
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K160910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number06923348190
Device Lot Number76319501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAMSULOSIN HYDROCHLORIDE SUSTAINED RELEASE CAPSULE
Patient Age27 YR
Patient SexMale
Patient RaceAsian